CaRMS Logo
Introduction | Search taxa | Taxon tree | Taxon match | Checklist | Literature | Stats | Photogallery | OBIS Vocab | Log in

CaRMS source details

Wolf, Paul S. (1984). Family Dorvilleidae Chamberlin, 1919. In: Uebelacker, J.M.; Johnson, P.G. (eds). Taxonomic guide to the polychaetes of the northern Gulf of Mexico. Volume 6. Chapter Pagination: 44.1-44.37, Barry A. Vittor & Associates, Inc., Mobile, Alabama.
259865
Wolf, Paul S.
1984
Family Dorvilleidae Chamberlin, 1919
In: Uebelacker, J.M.; Johnson, P.G. (eds). Taxonomic guide to the polychaetes of the northern Gulf of Mexico. Volume 6. Chapter Pagination: 44.1-44.37, Barry A. Vittor & Associates, Inc., Mobile, Alabama.
Publication
World Polychaeta Database (WPolyDb). See Uebelacker & Johnson 1984 main entry for access
Gulf of Mexico
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2017-01-02 09:08:00Z
created

Website and databases developed and hosted by VLIZ · Page generated 2022-09-26 GMT · contact: